# SDR UPS05845294

- Difficulty date: August 12, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1390-1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP HAS SHEAR HEAD FASTENER AND CRACK 1 INCH LONG FS 1420 L21R.  REMOVED DAMAGED CUSP FROM BS 1390-1430 L21R IAW SRM 51-1-20D AND 51-1-2.  FABRICATED AND INSTALLED REPAIR PARTS AND CUSP ANGLE IAW SRM 53-2-5 FIG 15 AND DWG 9754069 AT BS 1390-1430 L21R.
